# SDR AALA202305047140

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 41,037 hours, 16,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK INOPERATIVE. MAINTENANCE LUBED GUST LOCK MECHANISM PER AMM 52-10-00.
